Feeling ill on Propranolol

This is my first post/question and I'm not sure if I've put it in the right place, but...

I was recently put on Propranolol 20mg twice daily for tremors (Benign Familial Tremors aka Essential Tremors).

The Propranolol has helped considerably with the tremors, but occasionally throughout the day I will suddenly feel ill (mild flu like symptoms). The ill feeling was bad enough in the beginning to cause me to stop taking the medication (of course, the tremors came back).

Has anyone else experienced this, and does it get better with time?

The tremors (primarily in my hands) are quite disruptive and a sort of embarrassing.

Thanks so much,


1 Reply

  • Hello

    Not sure what are causing your tremors you don't say , is it anxiety causing them ?

    If you are not happy on the medication you are taking I would speak with my Doctor I am sure they will help you :-)

    Depending on what is causing your tremors there are so many Communities oh Health Unlocked that maybe able to help & give more advise , if you drop down the bar at the top of the page where it say's My Communities and then press on Browse Communities and maybe either put in search what you are suffering from or you can even just put Tremors several Communities will come up and you can be a member of more than one Community on Health Unlocked so you could see if you can get some more answers by browsing on them all that are relevant

    Take Care x

You may also like...